# SDR SWAA2018040420962

- Difficulty date: March 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT SHIELD CORRODED AT BS 500, RBL 24.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
